# SDR DALA1152180689

- Difficulty date: September 8, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 41,691 hours, 18,539 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO SJU DUE TO COMPILING ELECTRICAL ISSUES, HAD T/O WARNING FOR FLAP CONFIG.  CENTER BOOST PUMP "LOW PRESSURE WARNING.  F/A HEARD A POP AND SAW SPARKS FROM LEFT AFT OVEN.  OVEN C/B TRIPPED AND EMITTED AN ELECTRICAL ODOR.  MAINTENANCE REPLACED THE TAKEOFF CONFIGURATION WARNING CARD, RESET LEFT CENTER BOOST PUMP UFI.  THE AFT GALLEY DUAL OVEN HARNESS WAS FOUND BURNED.  THE OVEN WIRES WERE REPAIRED AND OVEN WAS REPLACED.
